# SDR CLCA20120920001

- Difficulty date: September 20, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 68,461 hours, 10,390 cycles
- Engine: Ge CF680C2D1F
- Engine time: 48,722 hours, 7,227 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, ENGINE NUMBER 3 POWER INDICATOR ROLL BACK.  NO RESPONSE FORM THROTTLE, PERFORMED NON-ALERT ENGINE SHUTDOWN CHECKLIST.  NOTE TEMPERATURE 750 DEGREES, AND FELT MINOR BUMP AT ROLL BACK.  PERFORMED BORESCOPE INSPECTION, AND TESTING IAW FIM 70-00-05, STEPS, 1, 2, 3, 4, FOUND SATISFACTORY.  ACCOMPLISHED POWER ASSURANCE TEST IAW MM 71-00-00, ALL PARAMETERS NORMAL. INSPECTED SENSE LINE,PS3, ALL NORMAL.  ENGINE RETURNED TO SERVICE.
